Translator Disclaimer
September 2020 Space of Ricci flows (II)—Part B: Weak compactness of the flows
Xiuxiong Chen, Bing Wang
Author Affiliations +
J. Differential Geom. 116(1): 1-123 (September 2020). DOI: 10.4310/jdg/1599271253

Abstract

Based on the compactness of the moduli of non-collapsed Calabi–Yau spaces with mild singularities, we set up a structure theory for polarized Kähler Ricci flows with proper geometric bounds. Our theory is a generalization of the structure theory of non-collapsed Kähler Einstein manifolds. As applications, we show the convergence of the Kähler Ricci flow in an appropriate topology and prove the partial-$C^0$-conjecture.

Funding Statement

Xiuxiong Chen was supported by NSF grant DMS-1211652.
Bing Wang was supported by NSF grant DMS-1312836.

Citation

Download Citation

Xiuxiong Chen. Bing Wang. "Space of Ricci flows (II)—Part B: Weak compactness of the flows." J. Differential Geom. 116 (1) 1 - 123, September 2020. https://doi.org/10.4310/jdg/1599271253

Information

Received: 31 October 2016; Published: September 2020
First available in Project Euclid: 5 September 2020

zbMATH: 07246681
MathSciNet: MR4146357
Digital Object Identifier: 10.4310/jdg/1599271253

Rights: Copyright © 2020 Lehigh University

JOURNAL ARTICLE
123 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.116 • No. 1 • September 2020
Back to Top